Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Paducah, KY

January 12, 20135 counties in Indiana; Henderson County, Kentucky

NWS Paducah, KY issued this flash flood warning at Jan 12, 2013, 3:49 PM CST for 5 counties in Indiana; Henderson County, Kentucky. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2013, 3:49 PM CST (21:49 UTC)
Expired
Jan 12, 2013, 5:45 PM CST
In force
116 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Vanderburgh County, IN, Warrick County, IN, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 34 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WGUS53 KPAH 122149
FFWPAH
INC051-125-129-163-173-KYC101-122345-
/O.NEW.KPAH.FF.W.0002.130112T2149Z-130112T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
349 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GIBSON COUNTY IN SOUTHWEST INDIANA...
  PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 545 PM CST.

* AT 340 PM CST...A SMALL BUT STRONG AREA OF THUNDERSTORMS WERE 
MOVING NORTHEAST AT 40 MPH INTO THE FAR NORTHERN KENTUCKY PENNYRILE 
AREA AND INTO PORTIONS OF SOUTHWEST INDIANA. THIS AREA OF STORMS 
HAVE A HISTORY OF PRODUCING TORRENTIAL RAINS WITH ACCUMULATIONS OF 
AROUND 1.5 INCHES WITH A VERY SHORT AMOUNT OF TIME  OVER THE 
KENTUCKY PURCHASE AREA. CREEKS AND DITCHES WILL QUICKLY RISE OUT OF 
THEIR BANKS...FLOODING ROADWAYS.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MOUNT VERNON...EVANSVILLE...MELODY HILL...NEWBURGH...CHANDLER...
  FORT BRANCH...BOONVILLE...PRINCETON...OAKLAND CITY...PETERSBURG...
  BLAIRSVILLE...KASSON...POSEYVILLE...DARMSTADT...CYNTHIANA...
  HAUBSTADT...OWENSVILLE...LYNNVILLE...FOLSOMVILLE AND WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1. TO 1.5 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.

&&

LAT...LON 3852 8709 3812 8704 3805 8710 3805 8716
      3788 8727 3789 8731 3781 8732 3767 8742
      3764 8774 3776 8776 3778 8783 3790 8793
      3782 8790 3781 8804 3790 8810 3789 8802
      3792 8807 3793 8803 3800 8802 3852 8745

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 3:36 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 12, 3:36 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
336 PM CST SAT JAN 12 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 336 PM CST SAT JAN 12 2013

LOTS GOING ON WITH TORNADO WARNINGS...FLOODING AND WINTER WEATHER
POTENTIAL...SO WILL TRY TO BE BRIEF.

THE MAIN CONVECTIVE CLUSTER CAME OVER THE OFFICE EARLIER THIS
AFTERNOON AND PRODUCED NEARLY 2.5 INCH/HOUR RATES FOR AROUND HALF
AN HOUR. BLENDED HPC QPF FOR THIS AFTERNOON AND EVENING WITH
PREVIOUS OFFICIAL QPF AND THEN USED STRAIGHT HPC AFTER MIDNIGHT.
THIS GIVES 3 TO 4 INCHES OVER MUCH OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...AND 2 TO 3 ELSEWHERE. WITH THE FRONT...A
TIGHTENING BAROCLINIC ZONE...PRECIPITABLE WATER VALUES ABOVE THE
99TH PERCENTILE CLIMATOLOGICALLY FOR JANUARY...AND RECENT OBSERVED
EFFICIENT RAINFALL...WILL LET THE FLASH FLOOD WATCH CONTINUE AS
IS. MUCH OF WEST KENTUCKY MAY NOT GET MUCH BEFORE MIDNIGHT...BUT
EVEN AN ISOLATED STORM COULD CAUSE PROBLEMS.

WILL LIKELY BE FIGHTING ROTATING STORMS ON THE SOUTHERN FRINGE OF
THE PRIMARY RAIN BAND THROUGH THE EVENING. THE STORM THAT MOVED THROUGH
THE PADUCAH AREA APPEARS TO BE RIGHT ON THE WARM EDGE OF THE THETA-E
GRADIENT...WHERE IT CAN TAP BETTER LOW-LEVEL SHEAR AND POSSIBLY
SOME BAROCLINITY. TORNADOES MAY BE THE GREATER CONCERN VERSUS
DAMAGING WINDS. WE MAY BE DEALING WITH THIS UNTIL THE MAIN RAIN
BAND SPREADS THROUGH THE PENNYRILE LATER TONIGHT.

THE 12Z MODELS ALL SHOW A SIGNFICANT SWATH OF PRECIPITATION ASSOCIATED
WITH FRONTOGENETICAL FORCING IN THE 850MB-700MB LAYER DEVELOPING
BEHIND THE MAIN RAIN BAND AND LIFTING NORTHEAST THROUGH WEST
KENTUCKY AND SOUTHERN ILLINOIS THROUGH THE DAY SUNDAY. THEY ALSO
ARE BEGINNING TO REALIZE AS THE ECMWF HAS KNOWN FOR DAYS THAT THE
SURFACE FREEZING LINE WILL MARCH ACROSS SOUTHERN ILLINOIS AND
NORTHERN PORTIONS OF SOUTHEAST MISSOURI THROUGH THE DAY.

THE FREEZING LINE IS SITTING ACROSS CENTRAL MISSOURI RIGHT
NOW...SO NOT SURE THAT THE MODELS HAVE A GOOD GRIP ON THE
MAGNITUDE OF THE SHALLOW COLD ADVECTION. GUT FEELING IS THAT
FREEZING RAIN IS GOING TO BE A PROBLEM OVER SOUTHERN ILLINOIS FOR
MUCH OF THE DAY SUNDAY...BUT NOT SURE HOW QUICKLY THE SURFACE WILL
FREEZE OR JUST HOW MUCH PRECIPITATION WILL LEFT. MAY VERY WELL
HAVE AN ADVISORY LEVEL EVENT...BUT CANNOT JUSTIFY THE HEADLINE AT
THIS TIME. WILL THEREFORE CONTINUE TO HIGHLIGHT THE SITUATION IN A
SPECIAL WEATHER STATEMENT.

THE ECMWF CONTINUES TO BRING A SWATH OF LIGHT PRECIPITATION
NORTHEAST ACROSS SOUTHERN PORTIONS OF WEST KENTUCKY MONDAY INTO
MONDAY NIGHT. BY THIS TIME WOULD EXPECT ALL FROZEN
PRECIPITATION...MOST LIKELY SNOW BUT POSSIBLY SOME SLEET AS WELL.
WOULD NOT BE SURPRISED IF MORE ROUNDS OF SNOW PUSH NORTHEAST
ACROSS WEST KENTUCKY UNTIL THE CLIPPER ARRIVES TUESDAY NIGHT INTO
WEDNESDAY.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 336 PM CST SAT JAN 12 2013

IN RESPONSE TO A DIGGING MID LEVEL TROF IN THE SWRN CONUS...THERE
MAY BE JUST ENOUGH OF A MOISTURE SURGE UNDER A BROAD RIDGE JUST TO
OUR SE FOR A LITTLE MEASUREABLE RAIN IN THE SRN PENNYRILE REGION AT
THE BEGINNING OF THE EXTENDED PERIOD /TUE/. OTHER THAN THAT...THE
PAH FORECAST AREA SHOULD BE PCPN FREE AS MODEL CONSENSUS SAYS THAT
WINDS ALOFT WILL TURN FROM SWRLY TO WRLY/WNWRLY BY LATE WEEK AS A
REINFORCING SHOT OF DRY AIR SURGES INTO THE REGION. BY DAY 7 LOW
LEVEL WINDS SHOULD BE BACK TO THE SOUTH AS HIGH SFC PRESSURE MOVES
OFF TO THE EAST. A GENERAL WARMING TREND THROUGH THE PERIOD WILL BE
TEMPORARILY SLOWED BY THE MID WEEK COLD FRONT.

&&

.AVIATION...
ISSUED AT 1207 PM CST SAT JAN 12 2013

THERE SHOULD BE A TEMPORARY IMPROVEMENT IN CIGS/VSBYS THROUGH EARLY
AFTERNOON IN THE ERN THIRD OF THE REGION...DUE TO MOST OF THE
INFLUENCE OF THE DEVELOPING SFC TROF BEING WEST OF THERE.
OTHERWISE...LIFR AND WORSE CIGS IN THE WRN TWO THIRDS MAY IMPROVE
ONLY SOME WITH INCREASING CONVECTIVE ACTIVITY LATER TODAY. LIGHTNING
ACTIVITY ACROSS THE PAH FORECAST AREA MAY PEAK IN THE LATE AFTERNOON
WITH THE SFC TROF...THEN AGAIN IN THE EVENING AS A COLD FRONT
BEGINS ITS PUSH EWD THROUGH THE REGION. SE/SSE WINDS ARE EXPECTED TO
INCREASE IN THE EVENING...THEN SHIFT TO THE NW NEAR OR AFTER
MIDNIGHT. EXPECT VSBYS TO BE QUITE VARIABLE UNTIL FROPA.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ075>078-
     080>094.

MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ076-086-087-
     100-107>112-114.

IN...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR INZ081-082-
     085>088.

KY...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KYZ001>022.

&&

SHORT TERM...DRS
LONG TERM....DB
AVIATION...DB
Hazardous weather outlook, Jan 12, 10:56 AM CST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1056 AM CST SAT JAN 12 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-131100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1056 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST
AREA BEGINNING AT 3 PM THIS AFTERNOON AND LASTING THROUGH SUNDAY
AFTERNOON. PLEASE REFER TO THE WATCH PRODUCT FOR DETAILS.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A
COLD FRONT THIS AFTERNOON AND EVENING. DAMAGING WINDS...AND A FEW
BRIEF TORNADOES WILL BE THE PRIMARY CONCERNS...GENERALLY OVER
SOUTHEAST MISSOURI...THE SOUTHERN TIP OF ILLINOIS AND THE PURCHASE
AREA OF WESTERN KENTUCKY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SUNDAY. PLEASE REFER
TO THE WATCH PRODUCT FOR DETAILS.

A CHANGE FROM TO RAIN OVER TO FREEZING RAIN AND/OR POSSIBLY A
WINTRY MIX OF PRECIPITATION WILL LIKELY OCCUR FROM NORTHWEST TO
SOUTHEAST ACROSS MUCH OF THE AREA SUNDAY AND SUNDAY AFTERNOON. AT
THIS TIME...SIGNIFICANT IMPACTS ARE NOT LIKELY...BUT THEY CANNOT
BE COMPLETELY RULED OUT. THE POTENTIAL FOR SIGNIFICANT WINTER
IMPACTS MAY NOT BECOME OBVIOUS UNTIL A BIT LATER IN TIME. AT THIS
TIME...IT APPEARS THE HIGHEST CHANCE FOR ICE OR SNOW ACCUMULATIONS
WILL LIE ALONG AND NORTHWEST OF THE OHIO RIVER...ESPECIALLY ALONG
AND EAST OF THE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION CANNOT BE RULED THIS AFTERNOON AND EARLY
TONIGHT...GENERALLY OVER SOUTHEAST MISSOURI...THE SOUTHERN TIP OF
ILLINOIS AND THE PURCHASE AREA OF WESTERN KENTUCKY. IN
ADDITION...SPOTTERS THROUGHOUT THE AREA SHOULD REPORT ANY HEAVY
RAINFALL OR FLOODING PROBLEMS THEY ENCOUNTER THIS AFTERNOON
THROUGH SUNDAY. REPORTS OF ANY WINTRY PRECIPITATION ON SUNDAY
WOULD BE GREATLY APPRECIATED.

DRS/GM

In the hours before

Local storm report, Jan 12, 2:45 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
245 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
01/12/2013                   MCCRACKEN          KY   NWS EMPLOYEE

            FLASH FLOODING OCCURRING ALONG OLD CAIRO ROAD. CREEKS AND
            DITCHES ARE OUT OF THEIR BANKS WITH RAPID RUNNING WATER
            OVER THE ROAD.

&&

SMITTY
Local storm report, Jan 12, 2:46 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
246 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
01/12/2013                   MCCRACKEN          KY   TRAINED SPOTTER

            INTERSECTION OF 31ST AND OLD MAYFIELD ROAD CLOSED DUE TO
            FLOODING.

&&

SMITTY
Local storm report, Jan 12, 2:48 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
248 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
01/12/2013                   MCCRACKEN          KY   TRAINED SPOTTER

            MAXON ROAD FLOODED. DEEP RUNNING WATER ACROSS ROADWAY.

&&

SMITTY
Local storm report, Jan 12, 3:06 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
306 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     CLINTON                 36.67N 88.99W
01/12/2013                   HICKMAN            KY   BROADCAST MEDIA

            LATE REPORT. GRAIN BIN DAMAGED.

&&

SMITTY
Local storm report, Jan 12, 3:16 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
316 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     PADUCAH                 37.07N 88.64W
01/12/2013                   MCCRACKEN          KY   TRAINED SPOTTER

            TIME ESTIMATED. LARGE TREE LIMBS DOWN ACROSS PORTIONS OF
            SOUTH END OF TOWN. ONE HOME HAD SOME SHINGLES BLOWN OFF.

&&

SMITTY
Local storm report, Jan 12, 3:34 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
334 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     HAMPTON                 37.28N 88.37W
01/12/2013                   LIVINGSTON         KY   EMERGENCY MNGR

            LATE REPORT. BRICK CHURCH IN TOWN COMPLETLY FLATTENED.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 4:51 AM CSTFlash Flood WatchPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick34 hr
Jan 12, 9:46 AM CSTRiver Flood WarningPAHGibson12 days
Jan 12, 3:49 PM CSTTornado WarningPAHPosey, Vanderburgh56 min
Jan 12, 4:33 PM CSTTornado WarningPAHPike, Warrick47 min
Jan 12, 2:19 PM CSTTornado WarningPAHCarlisle, Graves, Livingston, McCracken41 min
Jan 12, 2:30 PM CSTAreal Flood AdvisoryPAHCalloway, Christian, Crittenden, Fulton, Graves, Hickman and 7 more189 days
Jan 12, 2:41 PM CSTFlash Flood WarningPAHBallard, Crittenden, Livingston, McCracken, Union, Webster2 hr
Jan 12, 2:50 PM CSTTornado WarningPAHCrittenden, Livingston40 min
Jan 12, 3:26 PM CSTTornado WarningPAHUnion19 min

Nearby

Flash Flood Warnings in Indiana, 2013Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.